# SDR SWAA2021120142242

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUT OUT INNER WEB IS CORRODED AT RBL 26; WL 160; STA 787+12; STA 787+15; STA 787+17 TO STA 807+15; STA 807+16 TO STA 807+19; STA 827 TO STA 827+3; STA 827+4; STA 827+6 TO STA 827+9. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 787+12 RBL 26 WL 160. FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] RECEIVED NEW SUBTHRESHOLD WEB P.O.# 840933; LOCATED DRILLED; DEBURRED; INSTALLED NUT PLATES PER SRM 51-40-05-0G-0; SRM %1-40-02-0G-0; DWG 146A8340.; [04] SHOULD BE SRM 51-40-02-0G-0.; [05] VERIFIED CORRECTIVE ACTIONS 3 AND 4
